# SDR HALA2012052700150

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 75,670 hours, 32,482 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pca
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS MESSAGE SHORTLY AFTER DEPARTURE.  MESSAGE STAYED ON ENTIRE FLT.  RUDDER RATIO RT FAULTED PCA. RUDDER RATIO LT FAULTED PCA, ALSO RT MODULAR FAULT.  RESET RUDDER RATIO FAULTS TROUBLESHOT IAW FIM.  RUDDER RATIO OPS NORMAL FIM.  RUDDER RATIO OPS NORMAL IAW FIM 27-21-00, FIG 104.  OK FOR SVC.
